# SDR MGOR2014082759615

- Difficulty date: August 25, 2014
- Submitted: August 27, 2014
- Operation: General aviation
- Aircraft: N89WA
- Make and model: Beech B200
- Aircraft serial: BB1450
- Aircraft time: 5,066 hours, 3,782 cycles
- Engine: Pwc PT6A42A
- Engine time: 5,007 hours, 3,730 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Separated
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED 60 DEGREE TEMP SPLIT AT IDLE.  BORESCOPE OF ENGINE REVEALED COMPRESSOR TURBINE BLADE SEPARATION.
